Well, my several weeks of normal living came to an end on Monday. I have been sliding downhill fast. All symptoms returning...I am so excited to have them back. Ironically, I had an appt. with my LLMD today and on Sunday I was so excited to see him and tell him how well I was doing. My hubby drove me the 3 hours to my appt. I slept the whole way. Dr. C told me not to get discouraged since I have only begun treatment in March and I have been infected for 10 years. He is keeping me on the amox. 3000 mg a day for another week then he wants to switch me to Zithromax. (sp?) He said we would give that a try and if I don't start to improve with continual improvement he wants to switch me to IV. Anyone tryed Zithromax?
I am so thankful for the good days I had. I had such a wonderful time with my husband and children. I was able to do things I haven't done in years. I forgot what it was like to enjoy life so much. I really breathed it all in. THose recent memories are what is keeping me strong. I can't wait to go back to that heaven again.
I knew something felt strange on Sunday. I was stuttering my words alot and my mouth was twitching. I just pretended I wasn't feeling it and enjoyed the rest of my day with my family.
I know good days are coming..I just have to be patient. It was hard getting the taste of the good life after ten years and then having it go away again. I will press on though.
I am going back to bed now..I have been sleeping on and off for the last several days. I only responded to one..maybe two posts. I just don't have the energy.
Good night and I hope tommorow brings brightness to all of us...deb
Oh Deb, I feel for you! I think we can alll understand what you are going through. Dr. S promises me that I will feel normal again one day and that is what I keep reminding myself. Please try to think of the great days you had and know that one day soon you WILL feel good again.
You mentioned IV therapy. I talked to Dr. S. about that yesterday and he said he doesn't use it. He said that first it is very expensive and 2nd he doesn't feel like it is as effective as doxycycline. Your doctor feels differently and I wonder why the different opinions?!
Thank you ladies. I am trying really hard to keep my spirits up. We all know how difficult that can be.
I did get a good nights sleep last night so hopefully that will help out. I felt an anxiety attack coming on so I took a Klonopin. Thank goodness it stopped it.
I have my faith to keep me going. There is a convent behind my house and the sisters are so nice to me. They always show up when I am feeling poorly. Maybe they will stop by today. They tell me they pray for me everyday and that makes me feel so much better. I think I will take a walk over if they don't stop by.
My doctor told me to check with my insurance company about IV therapy. When I was diagnosed with MS they covered the IV and the medicine I received at home. I wonder about the difference of opinions too. He did say he only likes to use it as a last resort. I don't hear of to many people on Zithromax though. He did say that the Zithro would work on the Bartonella too.
He had a med student working with him yesterday from Columbia University. He was very interested in becoming an LLMD. It was nice to see someone considering that route of medicine.
Is it common to have buring hands and feet? That is coming back full force.
Did you get any sleep Marsha? I was thinking of you last night.
hi debil!!!! soo sorry to hear you are back to feeling bad...maybe is just time to switch to another abx, once the same one finish it cycle..so dont stress about that, i am sure the next one will do its job!!i have taken zitromax but up to 5 days, for another infeccions and is very good, at least for the reasons i took it, and didnt give me any stomach aches and stuff like that, actually is the one i tolerate the most... if i get worst or go back to old bad symtoms,, thats the one i hope to be taking...how bad exactly did you feel?? i still get a lots of tinglins, legs, arms... but i try not to notice, do you think maybe waw a herxing? are you feeling a little better than sunday??? i send you a big hug , try not to think too much about it so you dont stress, i am sure whatever doctor c givers you, will make you feel better!!! good lich and keeps us posted!
Dr. C was real thorough as usual. My fatigue, dizziness, burning hands/feet, mental confusion, nausea, pounding heart and shortness of breath came back. I do feel a bit better today. Maybe it is a herx. I haven't herxed before. Today I have an on and off headache, dizziness and really tired.
How is your treatment going? Thanks for the well wishes. deb
Hope you got that visit with the sisters. Faith is very important to me, too. I wouldn't be where I am without alot of divine help. That mountain is in sight, keep your focus. Post when youre down. We are here to encourage you.
I get several good hours of sleep when I take ambien (thanks for asking). It is just slow in coming. My hardest problem is getting to sleep and then after a few hours I start waking up frequently. But I usually doze a few more hours. I do feel a little better. I am on drug holiday so I 'm sure that helps.
Hang in there, we're all here and I will say a special prayer for you tonight. Marsha
hi debil!lets hope is just an herx!! i think i never had one, maybe i did when i got the herpes on my mutn at the begginnig of treatment... but every bodys reacts different, some people dont herx, some do... just wonderoing why he never gave you doxy...but is good to hear you feel at lest a little better today.. hopefully you go back to feeling good soon... thanks good i feel the same, better, i still have some heartbeats, some times get tired in the afternnon, but at least i can funtion and do more things than 3 months ago... i just discover i have a hernia on the right side beetween my leg and i will need surgery, sooo scareeee... is getting really painfull and uncomfortable.. but the doctor said that loosing 12 punds i minght feel better, so i will start a diet soon, i have gain like 25 pounds in the last 2 years...i am not fat, but not skinny. si i will try that first before thinking about surgery.....you take care, rest.. regain energy and dont stress, i am sure in a few days i will hear that you are back to feeling better, big hug!!
The sisters didn't come for a visit. Friday was their holy/praying day so I didn't walk over. I think I might today. My husband helped them plant thier garden so I will go check on that. They invited me to prayer hour with them so I am going to set up a day to join them. Thier chapel is absolutely gorgeous. These sisters live in poverty and only survive on others donations. Thier convent and chapel was donated to them by the man who built my home. They always make me feel better.
I am glad to here that you got some rest. I have a very difficult time falling asleep when I go through my insomnia spells. Nothing really works for me either. Klonopin does sometimes but not always. Have a great day.
Sorry to hear that your facing some surgery. Like you needed another problem added to your plate. Those heartbeats are terrible. I think I hate that the most. It always scares the heck out of me. I think Dr. C didn't try Doxy because I had a bad reaction to Tetracycline. I think they are in the some family of drugs. I was to out of it at my last appt. to remember to ask alot of questions. I am going to call them on Monday. Hope you have a good day...deb